Publication
Title
Embedding a quantum nonsingular quadric in a quantum P3
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 1997
ISSN
0021-8693
Volume/pages
195(1997), p. 93-129
ISI
A1997XX31200004
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.10.2017
To cite this reference